MAUDE Adverse Event Report: SPECTRUM MEDICAL LIMITED QUANTUM WORKSTATION; MONITOR

SPECTRUM MEDICAL LIMITED QUANTUM WORKSTATION; MONITOR
Model Number QWS15S
Medical Device Problem Codes Pumping Stopped (1503); Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/14/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Logs showed bubble alarms sounded, causing pump stop.Pressure in the system may have caused the retrograde flow whilst pump was inactive.The system acted as expected in response to a bubble in the circuit.The logs show the bubble resolved itself, and the pump was operational when swapped for hand crank.
 
Event or Problem Description
Perfusionist reported that several alarms sounded, and experienced a pump stop during a case.They were unable to diagnose reason for both, leading to the perfusionist switching to use a hand crank as a precautionary measure and switching pump out - after observing retrograde flow.We consider a pump stop to be reportable; however, the patient was involved without any consequences.

Brand Name
QUANTUM WORKSTATION
Common Device Name
MONITOR
Manufacturer (Section D)
SPECTRUM MEDICAL LIMITED
harrier4, meteor business park
cheltenham road east
gloucester, gloucestershire GL2 9 QL
UK  GL2 9QL
Manufacturer (Section G)
SPECTRUM MEDICAL LIMITED
harrier4, meteor business park
cheltenham road east
gloucester, gloucestershire GL2 9 QL
UK   GL2 9QL
Manufacturer Contact
edward blogg
harrier4, meteor business park
cheltenham road east
gloucester, gloucestershire GL2 9-QL
UK   GL2 9QL
MDR Report Key20607842
Report Number3006073153-2002-00086
Device Sequence Number17976061
Product Code DRY
UDI-Device Identifier05060434422293
UDI-Public05060434422293
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K163657
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberQWS15S
Device Catalogue Number51-000093-00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/14/2024
Initial Report FDA Received Date11/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/05/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown